# SDR 01FDEA00983

- Difficulty date: November 13, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22924
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AND DENT IN FUSELAGE SKIN AT BS 1310, STR 23L. REMOVED AND REPLACED REPAIR DOUBLER PER SRM 53-30-3 FIG 1.
